FIND A DRUG
 
FIND DRUGS BY CLICKING FIRST LETTER
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z

Norco Overdose

If too much Norco is taken, it is possible them you will experience overdose symptoms. The active ingredients in Norco include hydrocodone, which can cause problems including trouble breathing, excessive drowsiness and cardiac arrest and acetaminophen, which has the potential to cause side effects that include: confusion, liver failure and diarrhea. Treatment of an overdose of Norco might include administering of certain antidotes, inducing vomiting, pumping the stomach and if necessary, supportive care.

An Introduction to Overdosing on Norco Drug

Norco is a pain medicine that is available by prescription. There are two medications in it: acetaminophen and Hydrocodone, which is a narcotic. As is the case with all medications, you can take too much Norco. The exact effects of an overdose of Norco can depend on many different factors including the Norco dosage and if there were any other medications, substances or alcohol taken with it.
 
Taking too much Norco, which is a narcotic drug, either by accident or on purpose, can cause an overdose. An overdose can result in cardiac arrest and in severe cases loss of life might result. Hydrocodone is an opioids analgesic and has been found to cause symptoms that include trouble breathing and excessive sleepiness. Norco also has acetaminophen in it, which is an analgesic that has been found to cause liver damage and failure when extreme doses are taken.
 
An overdose of Norco can result if the pain relief medication is combined with:
 
Combining any of the above may cause a Norco overdose that will include symptoms of: coma, blackouts, heart attack, amnesia, jaundice, liver and/or kidney failure, respiratory distress, pulmonary collapse, and seizures, as well as other complications.
 
Most of the time, the respiratory depressing can be the most severe and in some cases, lethal reaction to opioid overuse or a Norco overdose.
 

Norco Overdose Symptoms

Symptoms of an overdose of Norco will show up differently depending on many different factors including what the dosage of the drug was, how quickly the body is able to bread down the medication and if it was taken with anything else, like alcohol, illicit drugs or prescription medications. As is the case with all narcotic drugs, taking them regularly, even over a short amount of time can cause the body to become tolerant. When this happens, the originally prescribed dosage is not effective anymore. When this happens, you should talk to your doctor about increasing your dosage, as doing this on your own can lead to dependence on this medication and sometimes overdose (Click Norco Addiction to learn more).
 
The Hydrocodone found in Norco has the potential to cause overdose symptoms that include:
  • Clammy or cold skin
  • Reduced or slow heart rate
  • Hypotension or low blood pressure
  • Trouble breathing
  • Excessive drowsiness that can lead to a coma
  • Heart attack
  • Death
 
The acetaminophen found in Norco has been found to cause overdose symptoms that include:
  • Jaundice or yellowing of the skin and whites of the eyes
  • Urine that is dark in color
  • Disorientation
  • Bleeding
  • Low blood sugar
  • Nausea
  • Vomiting
  • Liver failure
  • Loss of appetite
  • Diarrhea
  • Irritability
  • Profuse sweating
  • Death
 

Common Treatments for Overdose of Norco Medication

There is a medicine called N-acetylcysteine that is very effective when treating an overdose of acetaminophen. It has been found to helps stop damage to the liver. There is also an antidote called naloxone that might be given to help reverse or stop effects of an overdose on hydrocodone that is found in Norco. Catching a Norco overdose early is imperative. If the overdose was recent, your doctor may choose several treatments including: pumping the stomach, inducing vomiting, or giving activated charcoal so the body doesn't absorb the extra Norco. Treatment often includes supportive care to treat the symptoms of an overdose. It's essential that you seek immediate medical attention if you feel that you might have taken an overdose of Norco.
 
Online Pharmacy Reviews | Presription Drug Reviews | Terms of Service | Privacy Policy | Link to Us | Resources | Site Map

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z